Differential and Integral Equations

Multiple $\mathbb{S}^{1}$-orbits for the Schrödinger-Newton system

Silvia Cingolani and Simone Secchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove existence and multiplicity of symmetric solutions for the Schrödinger--Newton system in three-dimensional space using equivariant Morse theory.

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 867-884.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858554

Mathematical Reviews number (MathSciNet)
MR3100069

Zentralblatt MATH identifier
1299.35281

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35Q40: PDEs in connection with quantum mechanics 35J20: Variational methods for second-order elliptic equations 35B06: Symmetries, invariants, etc.

Citation

Cingolani, Silvia; Secchi, Simone. Multiple $\mathbb{S}^{1}$-orbits for the Schrödinger-Newton system. Differential Integral Equations 26 (2013), no. 9/10, 867--884. https://projecteuclid.org/euclid.die/1372858554


Export citation